RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Comp. Eng. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Comp. Eng. Math., 2017, Volume 4, Issue 2, Pages 49–60 (Mi jcem90)  

Computational Mathematics

About one numerical method for solving direct and inverse problems of the dynamic measurements theory

Yu. S. Popenko

South Ural State University (Chelyabinsk, Russian Federation)

Abstract: The direct and inverse problems of measurement theory based on linear differential operator with the boundary conditions of various types were considered. The boundary conditions are linear and linear independent functionals (including Cauchy problem, two-point boundary value problem, the Vallee-Poussin problem, the multipoint boundary value problems, the distributed data problems, and so on). An approach is proposed to investigate such problems on the basis of mathematical models realized in the form of linear boundary value problems and accompanying integral equations using the Green's function. The Green's functions, in the absence of information on the fundamental system of solutions of the corresponding differential equation, is constructed as a solution of the Fredholm integral equation of the second kind. The characteristics of the Fredholm equation were determined by the Green's function of the auxiliary problem. The proposed method allows to solve both the direct (the problem of finding solutions) and the inverse (the problem of finding the right-hand side of the equation from the experimentally obtained solution). The examples the work of programs realized in the system Mathematica 8.0 based on the described method were given.

Keywords: Green's function, nonlocal boundary conditions, measurements theory, dynamic measurements.

DOI: https://doi.org/10.14529/jcem170205

Full text: PDF file (804 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.927.2
MSC: 34В27
Received: 12.04.2017
Language:

Citation: Yu. S. Popenko, “About one numerical method for solving direct and inverse problems of the dynamic measurements theory”, J. Comp. Eng. Math., 4:2 (2017), 49–60

Citation in format AMSBIB
\Bibitem{Pop17}
\by Yu.~S.~Popenko
\paper About one numerical method for solving direct and inverse problems of the dynamic measurements theory
\jour J. Comp. Eng. Math.
\yr 2017
\vol 4
\issue 2
\pages 49--60
\mathnet{http://mi.mathnet.ru/jcem90}
\crossref{https://doi.org/10.14529/jcem170205}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3670940}
\elib{http://elibrary.ru/item.asp?id=29454745}


Linking options:
  • http://mi.mathnet.ru/eng/jcem90
  • http://mi.mathnet.ru/eng/jcem/v4/i2/p49

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Journal of Computational and Engineering Mathematics
    Number of views:
    This page:106
    Full text:59
    References:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019